Yiqing LIN

Postdoctoral Fellow

Equipe de Mathématiques Financières
Centre de Mathématiques Appliquées (CMAP)
École Polytechnique
91128 Palaiseau Cedex

E-mail: yiqing.lin@polytechnique.edu

Profile: https://www.researchgate.net/profile/Yiqing_Lin6 or www.linkedin.com/in/yiqing-lin


        Since October 2015, I am a Postdoctoral Fellow in the group of Financial Mathematics, CMAP, École Polytechnique. Before joining the CMAP, I was a Postdoctoral Fellow in the group of Probability Theory and Mathematical Finance, Faculty of Mathematics, University of Vienna. I prepared my Ph. D. thesis in the group of Stochastic Processes, IRMAR, Université de Rennes 1.

Reserch interests

    Stochastic Differential Equations
    (Second-order) Backward Stochastic Differential Equations
    Nonlinear Mathematical Expectations
    Optimal Transport
    Financial Mathematics


  •  Quadratic BSDEs with mean reflection.
      forthcoming in Mathematical Control and Related Fields, 2018. (with H. Hibon, Y. Hu, P. Luo and F. Wang) arXiv:1705.09852

  •  Strict comparison theorems under sublinear expectations.
      forthcoming in Archiv der Mathmatik, 2017. (with X. Li) DOI

  •  Causal transport in discrete time and applications.
      forthcoming in SIAM Journal on Optimization, 2017 (with J. Backhoff, M. Beiglböck and A. Zalashko) arXiv:1606.04062

  •  On the existence of shadow price for optimal investment with random endowment.
      forthcoming in Stochastics, 2017 (with L. Gu and J. Yang) DOI

  •  Generalized Wasserstein distance and weak convergence of sublinear expectations.
      Journal of Theoretical Probability 30(2): 581-593, 2017 (with X. Li) DOI MathSciNet

  •  Utility maximization problem with random endowment and transaction costs: when wealth may become negative.
      Stochastic Analysis and Applications 35: 257-278, 2017 (With J. Yang) DOI MathSciNet

  •  Lyapunov-type conditions and stochastic differential equations driven by G-Brownian motion.
      Journal of  Mathematical  Analysis and Applications 439: 235-255, 2016 (with X. Li and X. Lin) DOI MathSciNet  

  •  On the dual problem of utility maximization in incomplete markets.
      Stochastic Processes and their Applications 126(4): 1019-1035, 2016 (with L. Gu and J. Yang) DOI MathSciNet

  •  A new existence result for second-order BSDEs with quadratic growth and their applications.
      Stochastics  88(4): 128–146, 2016 DOI MathSciNet

  •  On the existence and uniqueness of solutions to stochastic differential equations driven by G-Brownian motion with integral-Lipschitz coefficients.
      Acta Mathematicae Applicatae Sinica, English Series
30(3): 589-610, 2014 (with X. Bai) DOI MathSciNet

  •  Stochastic differential equations driven by G-Brownian motion with reflecting boundary conditions.
      Electronic Journal of Probability 18: no. 9, 1-23, 2013 DOI MathSciNet


 •  Quadratic backward stochastic differential equations driven by G-Brownian motion: discrete solutions and approximation.
     arXiv:1603.03637 (with Y. Hu and A. Soumana Hima)

  •  Reflected stochastic differential equations driven by G-Brownian motion in non-convex domains.
     arXiv:1703.03238 (with A. Soumana Hima)


 •  Équations différentielles stochastiques sous les espérances mathématiques non-linéaires et applications
     Préparée au sein de l'IRMAR, Université de Rennes 1, sous la direction de Ying HU, soutenue le 21 mai 2013 (www.theses.fr)